# SDR ASOA201612103087

- Difficulty date: December 10, 2016
- Submitted: December 16, 2016
- Operation: Air carrier
- Aircraft: N14998
- Make and model: Emb EMB-145LR
- Aircraft serial: 145302
- Aircraft time: 39,632 hours, 30,419 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: W192867822
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE MAINTENANCE, THE EMERGENCY LIGHT STRIP AT ROW 6 WAS FOUND INOPERATIVE.  MAINTENANCE REPAIRED WIRE W192-8678-22. OPERATIONAL CHECKED WERE GOOD.
